T Nation

Did I Hit a Vein?


#1

I was doing my twice weekly 0.5 ML injection of T + anastro into my upper thigh, which i’ve been doing for over two months now, and I got a lot more blood than usual, and I forgot to aspirate. (maybe 10 drops worth instead of 1 or none) A small hard nodule formed immediately, the size of a mosquito bite. The needle is only twice as long my 100 ml insulin syringe that I use for HCG (so it’s about 2 cm), so I think that makes it still a subcutaneous injection. Do I have anything to worry about or does that just happen sometimes? I was told there’s no real threat from not aspirating a subcutaneous injection to the thigh, is that true?


#2

Are you injecting Anastrozole?


#3

Yes, it’s mixed in with my T. They send it to me that way.


#4

Your fine. If u ever really get some in a vein, you will know it. The swelling is probably a vein u pierced…no biggie tho